# SDR SWAA950488

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT VISIT, FOUND FUSELAGE SKIN CRACKED  AT AFT LOWER CORNER OF FORWARD AIRSTAIRS DOORWAY CUTOUT AT DOUBLER.  REPAIRED PER DALFORT XEA X2-53-153.
